MAUDE Adverse Event Report: UNOMEDICAL UM-D CONTACT DETACH; UNO CONTACT DETACH G29 60/8 PCC MIMX

UNOMEDICAL UM-D CONTACT DETACH; UNO CONTACT DETACH G29 60/8 PCC MIMX
Model Number MMT-874
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that the patient was hospitalized due to hypoglycemia on (b)(6) 2026.The patients blood glucose level was 20 mg/dl.No further information is available.
 
Additional Manufacturer Narrative
Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.

Brand Name
CONTACT DETACH
Common Device Name
UNO CONTACT DETACH G29 60/8 PCC MIMX
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24701182
Report Number3003442380-2026-04752
Device Sequence Number10046724
Product Code FPA
UDI-Device Identifier05705244005792
UDI-Public05705244005792
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-874
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown